Need your help

F

friars126

Guest
In your humble opinions, could a severe depression in December be caused by a hypomania in September? The pdoc thinks it's only really the anti d's causing my problems and i come off them i'm be fine. I think i'll plummet into a depression like i did when they decreased my anti d's but made to feel like i don't need mood stabilisers.
 
M

maudikie

Guest
Fist - don't just stop taking your mjedication suddenly. That is quite important. If the treatment you are getting is not to your satisfaction you can as for a second opinion.
 
F

friars126

Guest
No it's the Pdoc saying i should just come off anti d's altogether. I am not on mood stabilisers yet, they are leaving that option up to me.
 
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
42,725
Location
Lancashire
Friars

You need to go back to the pdoc and explain your concerns to them. Its important that you do. Come off them but have a tel no to ring in case anything goes wrong. He is being too careful not to mix meds etc. Sorry you had such a shit time with the pdoc.
 
The_Cigarette_Monster

The_Cigarette_Monster

Well-known member
Joined
Mar 9, 2011
Messages
304
Location
...
I wish I could help, because you've helped me so much but I've no clue with pharmacology... I really hope you don't plummet into depression, it's really not a nice place to be. I know you're older and much wiser than me but if you feel yourself going downhill you could try doing what I do (it's really childish though), draw yourself a 'survival guide' it's like a spider diagram or mindmap with a suitcase in the middle and coming out of it and all around it draw pictures of things that will lift your mood (mines got a nice cuppa tea, chick flicks, cereal, cigarettes, my sister, nice hot bubbly bath, my phone and an iron - I love doing the ironing, it chills me out!!) and then just stick it up somewhere where only you will see it... mines on the inside of my wardrobe door. It helps me if I'm having a down day, because by the time I've got through the list I'm usually feeling a bit better... anyway I'm rambling... Hope you stay strong xxxxxx
 
R

Robbert

Guest
In your humble opinions, could a severe depression in December be caused by a hypomania in September?
If the hypomania leaves you exhausted, without sleep, and generally neglecting yourself - maybe this could increase the risk of depression. It's probably not a single cause though.
 
F

friars126

Guest
Thanks Robbert,
That's what i suspected and felt but i only so much so far :)
 
Thread starter Similar threads Forum Replies Date
S Bipolar Forum 1
V Bipolar Forum 7
Alex_andria Bipolar Forum 6
L Bipolar Forum 2
J Bipolar Forum 20
Top